On the minimality and total developability of the time like ruled surfaces with the time like generating space in the Minkowski space R n 1


CAN S., UYAR B. , AYDEMİR İ.

International Journal of Differential Equations and Applications, vol.7, pp.339-348, 2003 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 7
  • Publication Date: 2003
  • Title of Journal : International Journal of Differential Equations and Applications
  • Page Numbers: pp.339-348